# SDR CA010511002

- Difficulty date: March 30, 2001
- Submitted: May 11, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 6078T55P18
- Condition: Failed
- Location: Rt Engine
- Part time: 485 hours, 268 cycles
- Component: Main Fuel Contro, Woodward
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) CREW REPORTED THAT THEY HAD 3 UNCOMMANDED OVERSPEEDS OF RIGHT ENGINE N1 DURING FLT. 1ST 104.5 PERCENT N1 FOR 5.7 SEC ICAS N1 ICON TURNED RED. PILOT PULLED THROTTLE BACK & ENGINE DID NOT COME BACK FOR 3 TO 4 SEC. PILOT ADVANCED THROTTLE BACK TO CRUISE POWER & 2ND OVERSPEED HAPPENED.  IT 103.3 PERCENT N1 FOR 6.1 SEC N1 ICON TURNED RED. THROTTLE PULLED BACK & WITH 2 TO 3 2ND DELAY BEFORE ENGINE CAME BACK IN SPEED. N1 SPEED SWITCH TURNED OFF&ENGINE SPEED ADVANCED BACK TO CRUISE POWER. 3RD OVERSPEED THEN HAPPENED AT 99.1 PERCENT FOR 0.7 SEC. PILOT REDUCED THROTTLE & TURNED A/C BACK TO DEPTR AIRPORT.MAIN FUEL CNTL REPLACED & A/C RT-SRV.2001-05-11 TC: INVESTIGATING
